# SDR SWIA200515668

- Difficulty date: October 11, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 16,767 hours, 14,581 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bolt
- Condition: Loose
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO "CONFIG SPOILERS" WARNING MSG.  REPLACED BOLT AND BUSHINGS AT ROD END ATTACH POINT RIGHT FLIGHT SPOILER OB PCU AND ADJUSTED PCU IAW MM 27-62-01.  OPERATIONAL CHECK GOOD.
